# SDR ABXA9900127

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 5769854
- Condition: Cracked
- Location: Ws 6.225
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FORMER CRACKED ABOVE DUCT AT STATION XOLD 6.225.  REPAIRED DAMAGE IAW DC8 SRM.
